Finding Geometric Invariants From Time-Based Invariants for Spherical and Spatial Motions

[+] Author and Article Information
Bernard Roth

Department of Mechanical Engineering, Stanford University, Stanford, CA 94305e-mail: broth@stanford.edu

J. Mech. Des 127(2), 227-231 (Mar 25, 2005) (5 pages) doi:10.1115/1.1828462 History: Received February 05, 2004; Revised May 09, 2004; Online March 25, 2005
Copyright © 2005 by ASME
Topics: Motion , Equations , Chain
Your Session has timed out. Please sign back in to continue.



Grahic Jump Location
A two-degree-of-freedom R–R chain




Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In